MAUDE Adverse Event Report: IMMUCOR, INC. NEO IRIS; AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE:KSZ

IMMUCOR, INC. NEO IRIS; AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE:KSZ
Model Number 0064597
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A review of quarterly events indicated that two (2) patient samples tested on the neo iris automated blood bank system produced inaccurate results for known antibodies inaccurate result # 1: a neo iris missed the anti-k antibody with the capture-r ready screen 3 and the capture-r ready id assay during an instrument validation study.Inaccurate result # 2: a neo iris missed the anti-c antibody with the capture-r ready id assay.In each circumstance, subsequent testing of relevant reagent retention lots produced accurate results.Additional investigations related to quality control processes; test procedures and other facts could not determine any direct cause of the missed antibody screenings and the malfunctions are allocated against the analytical instrument.
 
Additional Manufacturer Narrative
Additional serial numbers continued from serial #: none.Additional lot numbers continued from lot#: 203901 none.

Brand Name
NEO IRIS
Common Device Name
AUTOMATED BLOOD BANK SYSTEM, PRODUCT CODE:KSZ
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway dr
norcross GA 30091 5625
Manufacturer Contact
mr. yorek
3130 gateway dr.
norcross, GA 30091-5625
7704412051
MDR Report Key16275239
Report Number1034569-2023-00002
Device Sequence Number4942804
Product Code KSZ
UDI-Device Identifier10888234002321
UDI-Public10888234002321
Combination Product (Y/N)N
PMA/510(K) Number
BK210560
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0064597
Device Catalogue Number0064597
Device Lot NumberR422, 221190
Was Device Available for Evaluation? No
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown